# SDR GTIA2018020702414

- Difficulty date: February 7, 2018
- Submitted: February 9, 2018
- Operation: Air carrier
- Aircraft: N646NK
- Make and model: Airbus A320-232
- Aircraft serial: 7062
- Aircraft time: 7,222 hours, 3,255 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Structure
- Condition: Damaged
- Location: Apu Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT APU COMPARTMENT DOOR DAMAGED.  LENGTH 30 MM X 30 MM, DEPTH 3.11.
